# SDR MASA98106

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195YV
- Make and model: Beech 1900D
- Aircraft serial: UE195
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 12951410649
- Condition: Failed
- Location: Cabin Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5236 - PHX-YUM - PRIOR TO DEPARTURE, CREW REPORTED THAT THE CABIN DOOR WAS DIFFICULT TO CLOSE.  MAINTENANCE REMOVED AND REPLACED THE DOOR SNUBBER.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
